# SDR DALA2024020301507

- Difficulty date: February 1, 2024
- Submitted: February 3, 2024
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 53,635 hours, 38,435 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: UNKNOWN
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BEAM NBR 6 (MID SECTION) ON PASSENGER DOOR (L1). SUMMARY OF NRC 00174: BEAM NBR 6 (MID SECTION) ON PASSENGER DOOR (L1) WAS REPAIRED PER B717-200 SRM 51-70-11-2R, PROCEDURE 1, REPAIR 1. (LP #0182665)
